# SDR AALA20050592

- Difficulty date: August 29, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  FLOORBEAM AT STATION 764 HAS CORROSION REMOVAL BEYOND SRM LIMITS.  AREA WAS 1.0 INCH BY .030 INCH WITH A DEPTH OF .030 INCH.  FABRICATED REPAIR STRAP FROM 301 AND A HALF HARD STAINLESS STEEL .063 THICK.  ALODINED ALL BARE ALUMINUM SURFACES.  FINISHED BLEND AND REPAIR PARTS WITH TWO COATS OF BMS 10-11 PRIMER.  FILLED BLENDS WITH BMS592.  INSTALLED REPAIR STRAP WITH BMS595 SEALANT USING BACB30NW6 FASTENERS.  INSTALL BALANCING STRAP ON BOTTOM WITH BACB30MY6 FASTENERS. 4 6D SPACING.
